# SDR ASAA2016020815342

- Difficulty date: February 8, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,155 hours, 10,560 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: No Test
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL QTY FAILS SYS TEST IAW AMM TASK 28-41-00-730-801.  ACFT GROUNDED.
